Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 52, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 13, 2025, 11:23 AM EST for Floyd County, Georgia. It took effect at Feb 13, 2025, 5:48 PM EST. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2025, 11:23 AM EST (16:23 UTC)
- In effect from
- Feb 13, 2025, 5:48 PM EST
- Expired
- Feb 14, 2025, 12:34 PM EST
- In force
- 19 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 110 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oostanaula River at US 27 at Rome (RTMG1). The gauge peaked at 25.21 ft at Feb 14, 2025, 7:00 AM EST.
- Action stage
- 19 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02388525, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
939
WGUS42 KFFC 131623
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1123 AM EST Thu Feb 13 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Oostanaula River at US 27 at Rome affecting Floyd County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC115-140500-
/O.NEW.KFFC.FL.W.0052.250213T2248Z-250214T0700Z/
/RTMG1.1.ER.250213T2248Z.250214T0000Z.250214T0051Z.NO/
1123 AM EST Thu Feb 13 2025
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Oostanaula River at US 27 at Rome.
* WHEN...From this afternoon to late tonight.
* IMPACTS...At 25 feet, Flood stage is reached. Minor flooding
occurs in the woodlands and fields along the river upstream and
downstream from the gage on the Turner McCall bridge or U.S.
Highway 27. The Heritage Park Rome Greenway continues to flood
with some locations up to 5 feet deep. All drainage valves must be
closed at the outfalls in Rome. The flood gate on the Rome levee
should be closed.
* ADDITIONAL DETAILS...
- At 10:45 AM EST Thursday the stage was 21.8 feet and rising.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 25.3 feet this evening. It
will then fall below flood stage this evening.
- Flood stage is 25 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524
$$4 follow-up statements
434
WGUS82 KFFC 131929
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
229 PM EST Thu Feb 13 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Oostanaula River at US 27 at Rome affecting Floyd County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC115-140800-
/O.EXT.KFFC.FL.W.0052.250214T0130Z-250214T1237Z/
/RTMG1.1.ER.250214T0130Z.250214T0600Z.250214T0637Z.NO/
229 PM EST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Oostanaula River at US 27 at Rome.
* WHEN...From this evening to Friday morning.
* IMPACTS...At 25 feet, Flood stage is reached. Minor flooding
occurs in the woodlands and fields along the river upstream and
downstream from the gage on the Turner McCall bridge or U.S.
Highway 27. The Heritage Park Rome Greenway continues to flood
with some locations up to 5 feet deep. All drainage valves must be
closed at the outfalls in Rome. The flood gate on the Rome levee
should be closed.
* ADDITIONAL DETAILS...
- At 1:45 PM EST Thursday the stage was 23 feet and rising.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 25.3 feet just after midnight
tonight. It will then fall below flood stage just after
midnight tonight.
- Flood stage is 25 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524
$$446
WGUS82 KFFC 140704
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
204 AM EST Fri Feb 14 2025
...Observed flooding changed to Minor severity and increased in
duration for the following rivers in Georgia...
Oostanaula River at US 27 at Rome affecting Floyd County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC115-141330-
/O.EXT.KFFC.FL.W.0052.000000T0000Z-250214T1320Z/
/RTMG1.1.ER.250214T0322Z.250214T0645Z.250214T0720Z.NO/
204 AM EST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Oostanaula River at US 27 at Rome.
* WHEN...Until this morning.
* IMPACTS...At 25.0 feet, Flood stage is reached. Minor flooding
occurs in the woodlands and fields along the river upstream and
downstream from the gage on the Turner McCall bridge or U.S.
Highway 27. The Heritage Park Rome Greenway continues to flood
with some locations up to 5 feet deep. All drainage valves must be
closed at the outfalls in Rome. The flood gate on the Rome levee
should be closed.
* ADDITIONAL DETAILS...
- At 1:45 AM EST Friday the stage was 25.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:45 AM EST Friday was 25.2 feet.
- Forecast...The river is expected to fall below flood stage
early this morning and continue falling to 9.6 feet Tuesday
evening.
- Flood stage is 25.0 feet.
- Flood History...This crest compares to a previous crest of
25.1 feet on 03/01/1987.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524
$$798
WGUS82 KFFC 141157
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
657 AM EST Fri Feb 14 2025
...Forecast flooding changed to Minor severity and increased in
duration for the following rivers in Georgia...
Oostanaula River at US 27 at Rome affecting Floyd County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC115-141830-
/O.EXT.KFFC.FL.W.0052.000000T0000Z-250214T1826Z/
/RTMG1.1.ER.250214T0322Z.250214T0800Z.250214T1226Z.NO/
657 AM EST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Oostanaula River at US 27 at Rome.
* WHEN...Until this afternoon.
* IMPACTS...At 25.0 feet, Flood stage is reached. Minor flooding
occurs in the woodlands and fields along the river upstream and
downstream from the gage on the Turner McCall bridge or U.S.
Highway 27. The Heritage Park Rome Greenway continues to flood
with some locations up to 5 feet deep. All drainage valves must be
closed at the outfalls in Rome. The flood gate on the Rome levee
should be closed.
* ADDITIONAL DETAILS...
- At 5:45 AM EST Friday the stage was 25.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:45 AM EST Friday was 25.2 feet.
- Forecast...The river is expected to fall below flood stage
this morning.
- Flood stage is 25.0 feet.
- Flood History...This crest compares to a previous crest of
25.1 feet on 03/01/1987.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524
$$469 WGUS82 KFFC 141734 FLSFFC Flood Statement National Weather Service Peachtree City GA 1234 PM EST Fri Feb 14 2025 ...The Flood Warning is cancelled for the following rivers in Georgia... Oostanaula River at US 27 at Rome affecting Floyd County. GAC115-141845- /O.CAN.KFFC.FL.W.0052.000000T0000Z-250214T1734Z/ /RTMG1.1.ER.250214T0322Z.250214T1130Z.250214T1522Z.NO/ 1234 PM EST Fri Feb 14 2025 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Oostanaula River at US 27 at Rome. * ADDITIONAL DETAILS... - At 11:45 AM EST Friday the stage was 24.9 feet and falling. - Forecast...The river will continue to fall through Saturday. - http://www.weather.gov/safety/flood && LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 10:53 AM EST, 30 minutes earlier.
Area forecast discussion, Feb 13, 10:53 AM EST, 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1053 AM EST Thu Feb 13 2025 .UPDATE... Issued at 1042 AM EST Thu Feb 13 2025 Shower activity has cleared most of the County Warning Area other than the extreme SE corner. For the update, have adjusted temperatures and cloud cover to match current obs and trends. /SEC && .SHORT TERM... (Today through Friday) Issued at 332 AM EST Thu Feb 13 2025 Strong wedge is still holding in place across much of north and central GA early this morning. A cold front is currently situated across central AL and is pushing east. A line of showers and thunderstorms has developed out ahead of the front. On the north side of the wedge, the convection remains elevated. However, along the entire line heavy rainfall is occurring. So far, the axis of heavier rainfall has occurred roughly along the Interstate 85 corridor and northward. There is a very narrow band of 4" to 5" totals that stretches from Haralson County through Polk and Bartow counties to Cherokee County. River Flood Warnings and Flash Flood Warnings remain in effect. No changes to the Flood Watch are anticipated at this time. Wedge is well depicted in the observations across the CWA this morning. There has been some erosion on the SW side and the boundary looks to be just north of CSG. Where the wedge has eroded, storms will be able to become surface based and tap into a little instability. South of the wedge, a few strong storms will be possible early this morning. Strong, gusty winds would be likely within any of the stronger storms (along with the heavy rainfall). Line of convection is moving at a fairly decent clip and conditions should improve from north to south fairly quickly this morning. Models are indicating clearing skies by early afternoon. High pressure will build in quickly from the west. Along with high pressure, a much drier and cooler airmass will also build into the CWA. MinT values tonight will mostly be in the 20s and 30s...with some lower 40s in the far SE. These temps are fairly close to normal for this time of year. MaxT values for Friday will be near or slightly below normal. NListemaa && .LONG TERM... (Friday night through Wednesday) Issued at 332 AM EST Thu Feb 13 2025 Surface high pressure will be exiting off the eastern seaboard with another CAD wedge developing in northeast GA along the lee side of the Appalachians Friday night into early Saturday. Meanwhile, a mid- level trough will dig across the western CONUS and track across the Southern Plains Saturday into Sunday. At the surface, a low pressure system and attendant cold front forming in the ArkLaTx tracking eastward will bring a final round of rain and a conditional severe threat for our area Saturday Night into Sunday. Latest model runs have indicated a slightly slower progression of this system. Nontheless, rain chances will start to increase on Saturday as a warm front lifts northward and becoming more widespread overnight into Sunday along and ahead of the cold front. The surface low and upper level support lifts quickly to the NNE early Sunday while the cold front moves through and rain chances gradually coming to an end. Surface high pressure will once again moves back into the region with quasi-zonal flow aloft. Thus we welcome another period of dry weather and seasonal temperatures on Monday lasting through Tuesday. Around mid to late weekend ensembles depict a southern stream system tracking across the Southern states bringing yet another round of unsettled weather. Stay tuned... Weekend Severe Potential: Similar to the Wednesday/Thursday, the more favorable timeframe for thunderstorms, potentially severe thunderstorms will be Saturday Night into early Sunday. As we know, nighttime severe weather can be especially hazardous, so remain weather aware. As of this update, SPC has painted a Slight Risk (Level 2 of 5) for North and west-central GA (including the ATL Metro). Uncertainties in the severe potential still remain. What we know: The convective mode would likely be linear owing to the high shear/low CAPE environment. Thus, isolated damaging winds and/or embedded spin up tornadoes could form within any kinks or breaks in the line. The area highlighted by the severe risk area (North and west-central GA including the ATL metro) will be in relatively close proximity to the surface low and better forcing. The CAD wedge may limit severe potential for areas east of the ATL metro. What we don't know: How much instability will be able to materialize at the surface? Does the lingering CAD wedge inhibit convective development? Weekend Rain and flooding chances: Rivers are likely to still be elevated with soils across the North well saturated and primed prior to this next round of rainfall this weekend. Minimal changes to the forecast rainfall totals Saturday through Sunday with values north of I-20/I-85 corridor ranging from 1 to 1.75 inches with isolated up to 2 inches at the higher elevations. NBM probabilities of greater than 1 inch of rainfall for this same region by Monday morning range from 70% to 90% -- the higher end probabilities in far north GA and at the highest elevations. Greater than 2 inches for North GA only still range from 45 to 50%. So while less 'heavy' rainfall with this system overall it may still be significant given antecedent soil conditions particularly up in North GA. WPC has painted a Marginal Risk (Level 1 of 4) for areas north of I-20/I-85 for heavy rainfall on Saturday. Long Term Temperature Overview: Seasonal temperatures are forecast for Friday with highs in the mid 50s to 60s and lows in the mid 30s to mid 40s. Saturday and Sunday look to be the warmest days in the period at least for parts of Central GA with highs ranging in the mid 50s to the north and mid/upper 70s across the south. We cool off at the start of the work week with morning lows on Monday in the 20s and 30s with forecast highs in the 40s and 50s and rebounding back into the 50s and 60s by Tuesday. 07 && .AVIATION... (12Z TAFS) Issued at 619 AM EST Thu Feb 13 2025 LIFR/IFR cigs may hang around for the next couple of hours before improving. VFR expected by the early afternoon. Winds should switch around to the NW side around or just after 12Z. Frequent gusts to around 25kt likely during the afternoon. //ATL Confidence...12Z Update... Med confidence cigs. Otherwise, high confidence remaining elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 63 30 55 36 / 20 0 0 30 Atlanta 60 31 55 40 / 10 0 0 40 Blairsville 53 22 51 32 / 10 0 0 30 Cartersville 57 26 55 39 / 10 0 0 40 Columbus 68 35 61 45 / 20 0 0 30 Gainesville 60 30 52 36 / 10 0 0 30 Macon 69 35 59 41 / 30 0 0 30 Rome 56 26 56 39 / 10 0 0 40 Peachtree City 62 28 57 39 / 10 0 0 40 Vidalia 75 42 61 45 / 100 0 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES...None. SHORT TERM...SEC LONG TERM....07 AVIATION...NListemaa
Hazardous weather outlook, Feb 13, 10:57 AM EST, 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1057 AM EST Thu Feb 13 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1057 AM EST Thu Feb 13 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Rainfall will continue to exit the area into the afternoon. However, many area rivers will continue to rise in response to recent rains. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Another storm system will bring more heavy rainfall along with scattered thunderstorms to the area late Saturday into Sunday. There is a risk for severe storms with this system, and river flooding may also linger through the weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely not needed tonight.
In the hours before
Local storm report, Feb 13, 8:39 AM EST, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
839 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flash Flood 3 NE Dawnville 34.85N 84.85W
02/13/2025 Whitfield GA Emergency Mngr
2300 block of Lower Kings Bridge Rd closed
due to flooding.
&&
LNMLocal storm report, Feb 13, 8:40 AM EST, 2 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
840 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM Flash Flood 3 E Dalton 34.76N 84.92W
02/13/2025 Whitfield GA Emergency Mngr
Intersection of Old Grade Rd and Crook Dr
closed due to flooding.
&&
LNMLocal storm report, Feb 13, 8:42 AM EST, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
842 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM Flash Flood 3 E Dalton 34.76N 84.92W
02/13/2025 Whitfield GA Emergency Mngr
Portions of Jeff Dr closed due to flooding.
&&
LNMLocal storm report, Feb 13, 8:45 AM EST, 2 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
845 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM Flash Flood 1 E Lithia Springs 33.79N 84.64W
02/13/2025 Douglas GA Emergency Mngr
Mount Vernon Rd at Woodrow Wilson Park
closed due to flooding.
&&
LNMLocal storm report, Feb 13, 10:22 AM EST, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1022 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM Flash Flood 1 SSW Cedartown 34.00N 85.27W
02/13/2025 Polk GA Emergency Mngr
Portion of Johnson Lake Rd closed due to
washout. Vehicle abandoned in floodwaters.
&&
LNMLocal storm report, Feb 13, 10:27 AM EST, 56 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1027 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 AM Flash Flood 3 W Douglasville 33.76N 84.79W
02/13/2025 Douglas GA Emergency Mngr
Corrects previous flash flood report from 3
W Douglasville. The shoulder of a portion of
Cedar Mountain Rd was washed out, no damage
to roadway per DOT.
&&
LNMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:27 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 37 hr |
| Feb 12, 8:29 PM EST | River Flood Warning | FFC | Newton, Rockdale | 49 hr |
| Feb 12, 9:18 PM EST | River Flood Warning | FFC | Whitfield | 68 hr |
| Feb 12, 9:21 PM EST | Special Weather Statement | FFC | Bartow, Haralson, Polk | 39 min |
| Feb 12, 9:52 PM EST | Flash Flood Warning | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 6 hr |
| Feb 12, 11:16 PM EST | Flash Flood Warning | FFC | Bartow, Haralson, Paulding, Polk | 6 hr |
| Feb 12, 11:51 PM EST | River Flood Warning | FFC | Polk | 12 hr |
| Feb 13, 12:04 AM EST | Special Weather Statement | FFC | Coweta, Fayette | 41 min |
| Feb 13, 12:32 AM EST | Special Weather Statement | FFC | Clayton, Henry, Rockdale | 43 min |
| Feb 13, 1:56 AM EST | Special Weather Statement | FFC | Harris, Meriwether | 49 min |
| Feb 13, 2:04 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Feb 13, 2:10 AM EST | River Flood Warning | FFC | Cobb | 7 hr |
| Feb 13, 2:17 AM EST | River Flood Warning | FFC | Gwinnett | 26 hr |
| Feb 13, 2:25 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 31 hr |
| Feb 13, 2:27 AM EST | River Flood Warning | FFC | DeKalb | 7 hr |
| Feb 13, 2:27 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 18 hr |
| Feb 13, 2:31 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 41 hr |
| Feb 13, 2:32 AM EST | River Flood Warning | FFC | Murray, Whitfield | 38 hr |
| Feb 13, 2:36 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Feb 13, 2:40 AM EST | River Flood Warning | FFC | Cobb | 18 hr |
| Feb 13, 2:45 AM EST | Special Weather Statement | FFC | Lamar, Monroe, Pike, Upson | 45 min |
| Feb 13, 2:54 AM EST | Special Weather Statement | FFC | Barrow, DeKalb, Fulton, Gwinnett, Jackson | 66 min |
| Feb 13, 3:07 AM EST | River Flood Warning | FFC | Cherokee | 34 hr |
| Feb 13, 3:10 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Feb 13, 3:18 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Feb 13, 3:24 AM EST | River Flood Warning | FFC | Forsyth | 6 hr |
| Feb 13, 3:30 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 10 hr |
| Feb 13, 3:32 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Feb 13, 3:36 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Feb 13, 3:38 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 27 hr |
| Feb 13, 3:43 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 6 hr |
| Feb 13, 3:46 AM EST | River Flood Warning | FFC | Cherokee | 6 hr |
| Feb 13, 3:48 AM EST | River Flood Warning | FFC | Polk | 6 hr |
| Feb 13, 3:57 AM EST | Special Weather Statement | FFC | Taylor | 33 min |
| Feb 13, 4:10 AM EST | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Feb 13, 4:25 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Feb 13, 4:41 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Feb 13, 5:00 AM EST | River Flood Warning | FFC | Cobb, Fulton | 14 hr |
| Feb 13, 5:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 14 hr |
| Feb 13, 5:03 AM EST | River Flood Warning | FFC | Haralson | 21 days |
| Feb 13, 5:36 AM EST | River Flood Warning | FFC | Cherokee | 13 hr |
| Feb 13, 5:55 AM EST | River Flood Warning | FFC | Fulton | 7 hr |
| Feb 13, 6:01 AM EST | River Flood Warning | FFC | Dawson | 7 hr |
| Feb 13, 6:20 AM EST | River Flood Warning | FFC | Cobb | 3 hr |
| Feb 13, 6:26 AM EST | River Flood Warning | FFC | Coweta, Fayette | 5 hr |
| Feb 13, 6:44 AM EST | Special Weather Statement | FFC | Telfair, Wilcox | 46 min |
| Feb 13, 7:47 AM EST | River Flood Warning | FFC | Cherokee | 3 hr |
| Feb 13, 8:05 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 5 hr |
| Feb 13, 8:08 AM EST | River Flood Warning | FFC | Catoosa | 13 hr |
| Feb 13, 8:10 AM EST | River Flood Warning | FFC | Barrow, Jackson | 36 hr |
| Feb 13, 9:42 AM EST | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 3 days |
| Feb 13, 9:44 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 21 hr |
| Feb 13, 9:48 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Feb 13, 10:09 AM EST | River Flood Warning | FFC | Cobb, Paulding | 20 hr |
| Feb 13, 11:10 AM EST | River Flood Warning | FFC | Newton, Rockdale | 2 hr |
| Feb 13, 11:13 AM EST | River Flood Warning | FFC | Floyd, Polk | 7 hr |
| Feb 13, 11:29 AM EST | River Flood Warning | FFC | Floyd | 31 hr |
| Feb 13, 12:35 PM EST | River Flood Warning | FFC | Fayette, Spalding | 49 hr |
| Feb 13, 12:38 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 21 days |
| Feb 13, 12:42 PM EST | River Flood Warning | FFC | Floyd | 51 hr |
| Feb 13, 1:15 PM EST | River Flood Warning | FFC | Cherokee, Forsyth | 8 hr |
| Feb 13, 2:27 PM EST | River Flood Warning | FFC | Floyd | 7 hr |
| Feb 13, 2:33 PM EST | River Flood Warning | FFC | Catoosa | 29 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.